# SDR FDEA202407110984

- Difficulty date: July 11, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N954FD
- Make and model: Boeing 757236
- Aircraft serial: 29113
- Aircraft time: 38,456 hours, 23,621 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50056
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR SUPPORT STRUCTURE HAS CRACK AND MISSING NUT PLATE LOCATED AT STA 1020   BET RBL 25 AND RBL 45. FUSELAGE-MAINFRAME-MAIN CARGO FLOOR SUPPORT STA 1020 CRACKED, NEW PART   FABRICATION-TEMPER ALTERATION, ACCOMPLISHED STEPS 1-2 WITHOUT NO DEVIATION IAW E.A.   F-5310-T0379680 P1, MAJOR REPAIR.
